# SDR DHLA200700033

- Difficulty date: June 28, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 66,079 hours, 38,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STBY PWR CHECK, THE EXIT LIGHTS WOULD NOT ILLUMINATE.  REMOVED AND REPLACED FLIGHT COMPT AND MAIN ENTRY DOOR EMERGENCY LIGHT BATTERIES.  OPS CHECKS OK IAW 727MM 33-50-71 PN OFF AND ON 37067-001.
